# SDR DL757080195

- Difficulty date: February 13, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N619DL
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 71,443 hours, 35,175 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33203
- Condition: Punctured
- Location: Bs 620 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN PUNCTURED AFT OF STA 620 ABOVE STER 16L.  ADJACENT SKIN REPAIR REMOVED AND BOTH CUTOUTS REPAIR WITH A DOUBLER.
